MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. MLA-BW-400B; SINGLE-ENDED CLEANING BRUSH

AOMORI OLYMPUS CO., LTD. MLA-BW-400B; SINGLE-ENDED CLEANING BRUSH
Model Number BW-400B
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional the investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the subject device's brush was stuck in the forceps channel and couldn't be remove during reprocessing.There were no reports of patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the results of the device evaluation and the final investigation.The device was evaluated where no abnormalities were found that could have led to the reported event.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it was not possible to identify the cause of the problem because the brush could not be removed from the scope and the brush could not be checked.The following is included in the device ifu: ·these instruments have been designed to be used for brushing the instrument channel, the balloon suction channel or the auxiliary water channel, and the guide wire port of the olympus endoscopes listed below.Do not use these instruments for any purpose other than their intended use.These instruments are shipped nonsterile and are intended for single use only.Do not attempt to reuse.·do not attempt to insert these instruments from the distal end of the insertion tube; it may get caught and become difficult to retrieve.Olympus will continue to monitor field performance for this device.

Brand Name
MLA-BW-400B
Common Device Name
SINGLE-ENDED CLEANING BRUSH
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21072170
Report Number9614641-2025-00007
Device Sequence Number18244994
Product Code MNL
UDI-Device Identifier04953170297977
UDI-Public04953170297977
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K874239
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBW-400B
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/06/2024
Supplement Date Received by Manufacturer01/10/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown